# SDR IPXA2021041468225

- Difficulty date: March 25, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 102,682 hours, 19,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA02183
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2LT MLG W/W INTERCOSTAL CRACK BELOW FWD LWR BRAKE ACCUMULATOR.REMOVED,FABRICATED AND REPLACED CRACKED INTERCOSTAL IAW SRM 51-31-01 AND 51-33-01 (MINOR).
